# SDR AALA202210271441

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737
- Aircraft serial: 33346
- Aircraft time: 15,494 hours, 6,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AFT RIGHT FLASH LIGHT INOPERATIVE. REMOVED AND REPLACED FLIGHT ATTENDANT AFT RIGHT FLASHLIGHT PER AMM 25-64-00.
